Journal of Nonlinear Mathematical Physics

Volume 2, Issue 2, May 1995, Pages 120 - 132

Nonlinear Schrödinger Equations and the Separation Property

Authors
Gerald A. Goldin, George Svetlichny
Corresponding Author
Gerald A. Goldin
Received 20 November 1994, Available Online 1 May 1995.
DOI
https://doi.org/10.2991/jnmp.1995.2.2.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 2
Pages
120 - 132
Publication Date
1995/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.2.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Gerald A. Goldin
AU  - George Svetlichny
PY  - 1995
DA  - 1995/05
TI  - Nonlinear Schrödinger Equations and the Separation Property
JO  - Journal of Nonlinear Mathematical Physics
SP  - 120
EP  - 132
VL  - 2
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.2.3
DO  - https://doi.org/10.2991/jnmp.1995.2.2.3
ID  - Goldin1995
ER  -